Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
harcase116
Newbie

Reged: 04/29/11
Posts: 6
I taking Atripla and
      #257121 - 08/24/11 02:41 PM

I started noticing besides my achy joints and contant headaches(even with Aleve it still don't help) that my skin is getting drier and flaking!!!! Anything out there that can help!!!

Post Extras: Remind Me!   Notify Moderator  
Pos_in_Thailand
Guardian

Reged: 02/01/11
Posts: 464
Loc: Thailand
Re: I taking Atripla and new
      #260226 - 01/16/12 08:31 AM

You have to drink a lot of water - that is a big key to doing well with the meds. I drink 5+ liters per day.

Have you talked to your doctor? This doesn't sound like a common Atripla reaction.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1274

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3